MAUDE Adverse Event Report: ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON

ARTHREX, INC. ACP KIT SERIES I; SYRINGE, PISTON
Model Number ACP KIT SERIES I
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the second syringe dropped out of the double syringe without any twisting or pressure following a blood draw, resulting in spillage of specimen fluid.No further information provided.Further information requested.Additional information obtained 6/16/2020: procedure was a blood draw and prp injection.The procedure was performed in the surgeon's office.The spillage of specimen fluid was cleaned with sani-wipes and disinfectant.The specimen fluid came in contact with the mid-level provider who was using the device, only on clothing and arms.Provider was wearing gloves/ppe.The facility has provided a lot number (930598580) which does not match the part number provided (abs-1001) with the original report.It has been determined that the correct part number is abs-10011.

Brand Name
ACP KIT SERIES I
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key10217837
Report Number1220246-2020-01934
Device Sequence Number2120938
Product Code FMF
UDI-Device Identifier00888867001817
UDI-Public00888867001817
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
BK070069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Model NumberACP KIT SERIES I
Device Catalogue NumberABS-10011
Device Lot Number930598580
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2020
Initial Report FDA Received Date07/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;